- What are Symptoms Treatment and Prognosis of Brainstem glioma?
- 2021 latest analysis of global CAR-T drugs and future development
- Should Johnson & Johnson COVID-19 vaccine be used for booster?
- Brazilian President will be sued as Homicide due to his COVID-19 policies?
- A school in Florida requires students to stay at home for 30 days after vaccination
- New COVID-19 variants in UK More contagious than Delta?
First death related to Booster shot of Pfizer COVID-19 vaccine in Thailand
- Taiwan death from COVID-19 vaccination exceeds death from COVID-19
- How about the safety and mutagenicity of Merck oral COVID-19 drug?
- Sweden and Denmark suspended Moderna vaccines for young people
- Can you complete mRNA COVID-19 vaccination by eating vegetable salad?
- WHO chief scientist: Soumya Swaminathan may face death penalty charges?
- Why is Israel still out of control on COVID-19 even with 78% vaccination?
First death related to Booster shot of Pfizer COVID-19 vaccine in Thailand. After two doses of SINOVAC vaccines mixed booster shot of Pfizer vaccine, Thai health officials had nostril bleeding and fell to the ground.
As more than 600 doctors and nurses had been vaccinated with SINOVAC vaccine but they were still infected, Thailand announced that it would administer other vaccines. (Photo/Associated Press)
Thailand recently broke out the third wave of COVID-19 pneumonia epidemic, and even the number of confirmed cases in a single day in 2 days broke the record (22,782 cases on the 12th, 23418 cases on the 13th). As more than 600 doctors and nurses had been vaccinated with SINOVAC vaccine but they were still infected, Thailand announced that it would administer other vaccines. However, recently it was reported that a health official died in the hospital with bleeding from his nostrils the next day after completing two doses of SINOVAC vaccine and one additional dose of Pfizer vaccine.
According to a report by the Thai media “MGR ONLINE”, the accident happened in Phichit Province, Phichit Province, Thailand. The deceased was a 44-year-old male health officer named Rachot Pansri. After completing two doses of SINOVAC vaccine, Pan Sili received a booster of Pfizer vaccine on the 10th and was found to have fallen face down in the hospital on the 11th.
After preliminary investigation, it was found that the deceased had a history of asthma and occasionally used sprays. The police found a lot of blood flowing out of his nostrils, the ground was also stained with blood, and there were blood traces in the adjacent room. At present, the body has been sent to an autopsy to find out whether it was caused by the mixed vaccine.
Thailand began to vaccinate medical personnel with SINOVAC vaccine in February. However, even though two doses of vaccination have been completed, there are still 618 people who have been infected, 1 person died, and 1 person is seriously ill. Since Thailand’s medical system has been on the verge of collapse due to the outbreak, the consequences of infection by medical personnel will be disastrous.
Thiravat Hemachudha, a neurologist at Chulalongkorn University and director of the Center for Emerging Diseases Health Sciences, recently pointed out that according to a study conducted on people who received two doses of the Koxing vaccine, their antibody level was 70%; The Alpha variant strain found in the UK or the Delta variant strain found in India is almost ineffective.
Considering that medical care and health officials are facing a higher risk, it is necessary to take supplementary injections, so Pan Sili accepted the Pfizer vaccine as a booster, but unfortunately, regrets came out.
Thailand recently caused a big explosion due to the Delta variant virus. On the 13th, the number of confirmed cases in a single day reached 23,418, a record high. The death toll was 184. Among them, there were about 388 cases of prison inmates infected with the epidemic, and 23,030 cases of ordinary people.
(source:internet, reference only)